# SDR VNAA2017111699903

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 30,211 hours, 29,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318215S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED FROM BS 310 TO 349.  INSTALLED PAX DOOR LOWER SILL IAW SRM 51-42-02-001-001-A01, AND SRM 51-42-21-001-001-A01.
